# SDR USAA2012040900010

- Difficulty date: April 6, 2012
- Submitted: April 9, 2012
- Operation: Air carrier
- Aircraft: N171US
- Make and model: Airbus A321-211
- Aircraft serial: 1465
- Aircraft time: 39,085 hours, 14,022 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240004
- Part serial: 2878
- Condition: Low Pressure
- Location: R2 Door
- Part time: 39,085 hours, 14,022 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR ACCUMULATOR DAMPER LOW.  SERVICED R2 DOOR DAMPER PER AMM 52-10-00.
